# SDR GAIA04068OP

- Difficulty date: April 1, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Part number: 65217232
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FOUND RT OB AILERON DAMAGE AT IB LOWER SURFACE EDGE IB PANEL MISSING FROM AILERON.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSTALLED MISSING PANEL AT IB HINGE LEADING EDGE.  REPAIRED DAMAGED IB LOWER SURFACE EDGE IAW SRM, SHEET (5) PG 169.  AIRCRAFT WAS RETURNED TO SERVICE.
